JournalspmVol. 66 / No. 3DOI 10.4171/pm/1844

Abel’s method on summation by parts and well-poised bilateral <sub>5</sub><var>ψ</var><sub>5</sub>-series identities

  • Wenchang Chu

    Università del Salento, Lecce, Italy
Abel’s method on summation by parts and  well-poised bilateral <sub>5</sub><var>ψ</var><sub>5</sub>-series identities cover

You need to subscribe to download the article.

Abstract

The modified Abel lemma on summation by parts is employed to establish two well-poised bilateral 5ψ5-series identities. Several quadratic, cubic and quartic transformation formulae are derived for the truncated partial sums of Bailey’s very well-poised 6ψ6-series.